hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.55.2.07

Further results on common properties of the products \(ac\) and \(bd\)

Qingping Zeng ; College of Computer and Information Sciences, Institute of Applied Mathematics, Fujian Agriculture and Forestry University, 350002 Fuzhou, P.R. China
Kai Yan ; College of Mathematics and Computer Science, Fuzhou University, 350108 Fuzhou, P.R. China
Zhenying Wu ; College of Mathematics and Informatics, Fujian Normal University, 350117 Fuzhou, P.R. China

Puni tekst: engleski, pdf (120 KB) str. 267-276 preuzimanja: 105* citiraj
APA 6th Edition
Zeng, Q., Yan, K. i Wu, Z. (2020). Further results on common properties of the products \(ac\) and \(bd\). Glasnik matematički, 55 (2), 267-276. https://doi.org/10.3336/gm.55.2.07
MLA 8th Edition
Zeng, Qingping, et al. "Further results on common properties of the products \(ac\) and \(bd\)." Glasnik matematički, vol. 55, br. 2, 2020, str. 267-276. https://doi.org/10.3336/gm.55.2.07. Citirano 28.10.2021.
Chicago 17th Edition
Zeng, Qingping, Kai Yan i Zhenying Wu. "Further results on common properties of the products \(ac\) and \(bd\)." Glasnik matematički 55, br. 2 (2020): 267-276. https://doi.org/10.3336/gm.55.2.07
Harvard
Zeng, Q., Yan, K., i Wu, Z. (2020). 'Further results on common properties of the products \(ac\) and \(bd\)', Glasnik matematički, 55(2), str. 267-276. https://doi.org/10.3336/gm.55.2.07
Vancouver
Zeng Q, Yan K, Wu Z. Further results on common properties of the products \(ac\) and \(bd\). Glasnik matematički [Internet]. 2020 [pristupljeno 28.10.2021.];55(2):267-276. https://doi.org/10.3336/gm.55.2.07
IEEE
Q. Zeng, K. Yan i Z. Wu, "Further results on common properties of the products \(ac\) and \(bd\)", Glasnik matematički, vol.55, br. 2, str. 267-276, 2020. [Online]. https://doi.org/10.3336/gm.55.2.07

Sažetak
In this paper, we continue to investigate common properties of the products \(ac\) and $bd$ in various categories under the assumption $acd=dbd$ and $dba=aca$. These properties include generalized strongly Drazin invertibility and generalized Hirano invertibility in rings, abstract index of Fredholm elements and B-Fredholm elements in the Banach algebra context, complementability of kernels and ranges for bounded linear operators on Banach spaces.

Ključne riječi
Jacobson's lemma; generalized inverse; complementability; index

Hrčak ID: 248667

URI
https://hrcak.srce.hr/248667

Posjeta: 183 *